# SDR YENA2022062800626

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 60,572 hours, 21,402 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEVERAL CRACK INDICATIONS WERE FOUND ON AFT INNER FRAME SEGMENT (1) LOC EMERG EXIT DOOR 844.  CRACK LENGTH 0.150" AT FOURTEENTH FASTENER.  CRACK LENGTH 0.250 INCH LOCATION FIFTEENTH FASTENER FROM UPPER SIDE; ACCOMPLISHED EC# A320-52-1144-04 ON EMERG EXIT DOOR 844 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE (WO#1175016)  AEROMAN RII QC220AE -MAJOR REPAIR REF AEROMAN WO#2022-167/1 WCC#2022-351258 FOR ORIGINAL FINDING.
